Pacific Journal of Mathematics

Approximation to bounded holomorphic functions on strictly pseudoconvex domains.

R. Michael Range

Article information

Pacific J. Math., Volume 41, Number 1 (1972), 203-213.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation


Range, R. Michael. Approximation to bounded holomorphic functions on strictly pseudoconvex domains. Pacific J. Math. 41 (1972), no. 1, 203--213.

Export citation


  • [1] A. M. Davie, T. W. Gamelin and J. Garnett, Distance estimates and bounded point- wise density, to appear.
  • [2] T. W. Gamelin, Uniform Algebras, Prentice-Hall, 1969.
  • [3] T. W. Gamelin and J. Garnett, Uniform Approximation to Bounded AnalyticFunc- tions, Revista de la Union Matematica Argentina, 25 (1970), 87-94.
  • [4] H. Grauert and I. Lieb, Das Ramirezsche Integral und die L'sung der Gleichung df = a im Bereich der beschrnkten Formen, Complex Analysis, 1969, Rice University Studies 56 (1970).
  • [5] R. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice- Hall, 1965.
  • [6] N. Kerzman, Holder and Z> Estimates for Solutions of du = f in Strongly Pseudo- convex Domains, Comm. Pure Appl. Math., 24 (1971), 301-379.
  • [7] I. Lieb, Ein Approximationssatzauf streng pseudokonvexen Gebieten, Math. Ann., 184 (1969/70), 56-60.
  • [8] N. 0vrelid, Integral Representation Formulas and Lp Estimates for the d-Equation, Math. Scand., to appear.
  • [9] E. M. Stein, Boundary values of holomorphic functions,Bull. Amer. Math. Soc, 76 (1970), 1292-1296.